Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 2, NWS Austin/San Antonio, TX

May 25, 2013Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 25, 2013, 9:42 AM CDT for Bexar County, Texas. It took effect at May 25, 2013, 12:46 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
May 25, 2013, 9:42 AM CDT (14:42 UTC)
In effect from
May 25, 2013, 12:46 PM CDT
Expired
May 26, 2013, 9:19 AM CDT
In force
21 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 25.93 ft at May 25, 2013, 8:00 PM CDT.

actionminormoderatemajor102005/2505/2605/27
Action stage
15 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WGUS44 KEWX 251442
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 AM CDT SAT MAY 25 2013

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  MEDINA RIVER...SALADO CREEK...SAN ANTONIO RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-260842-
/O.NEW.KEWX.FL.W.0001.130526T0432Z-130527T0957Z/
/SAAT2.2.ER.130526T0432Z.130526T1200Z.130526T2157Z.NO/
942 AM CDT SAT MAY 25 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE MEDINA RIVER AT US 281.
* FROM THIS EVENING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SATURDAY THE STAGE WAS 5.0 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST AROUND 27 FEET BY SUNDAY MORNING
  AROUND SUNRISE.
* IMPACT...AT 28.0 FEET...MAJOR FLOODING PUTS THE FM 1937 BRIDGE FLOOR UNDER 
  EIGHT FEET OF WATER.  FLOW APPROACHES HOMES DOWNSTREAM NEAR LOSOYA.  LIVESTOCK
  ARE CUT OFF AND POTENTIALLLY DROWNED IN THE FLOOD PLAIN.
$$

TXC029-260842-
/O.NEW.KEWX.FL.W.0002.130525T1746Z-130526T1434Z/
/SACT2.1.ER.130525T1746Z.130526T0000Z.130526T0234Z.NO/
942 AM CDT SAT MAY 25 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE SALADO CREEK AT LOOP 13.
* FROM THIS AFTERNOON TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SATURDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK LEVEL WILL RISE TO CREST AROUND 20 FEET SATURDAY EVENING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND 
  SECONDARY ROADS AND LOW BRIDGES.
$$

TXC029-493-260842-
/O.NEW.KEWX.FL.W.0003.130526T0049Z-130527T1421Z/
/ELMT2.2.ER.130526T0049Z.130526T1200Z.130527T0221Z.NO/
942 AM CDT SAT MAY 25 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE SAN ANTONIO RIVER NEAR ELMENDORF.
* FROM THIS EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 15.7 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST AROUND 42 FEET SUNDAY MORNING.
* IMPACT...AT 43.0 FEET...MODERATE LOWLAND FLOODING INUNDATES AND DAMAGES CROP 
  AND PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  NUMEROUS ROADS AND 
  BRIDGES ARE FLOODED.  OIL WELL PUMP JACKS AND IRRIGATION PUMPS ARE FLOODED AND
  DAMAGED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED           FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU

SAN ANTONIO RIVER
  MEDINA RIVER      16   20    5.0   SAT 09 AM  26.6   8.2   5.4   5.1   5.0
  SALADO CREEK      15   18    8.6   SAT 09 AM  12.2   7.8   7.8   7.7   7.7
  ELMENDORF         33   35   15.7   SAT 08 AM  41.4  24.4  14.3  13.6  13.4
4 follow-up statements
198 
WGUS44 KEWX 251927
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 PM CDT SAT MAY 25 2013

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  MEDINA RIVER...SALADO CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-261327-
/O.EXT.KEWX.FL.W.0001.130525T1918Z-130527T1323Z/
/SAAT2.3.ER.130525T1908Z.130526T0600Z.130527T0123Z.NO/
227 PM CDT SAT MAY 25 2013

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY... 
THE FLOOD WARNING CONTINUES FOR THE MEDINA RIVER NEAR SAN ANTONIO.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. 
* AT  1:15 PM SATURDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL IS NOW EXPECTED TO RISE TO AROUND 35 FEET
  EARLY SUNDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT 28 FEET MAJOR FLOODING PUTS THE FM 1937 BRIDGE FLOOR UNDER
  EIGHT FEET OF WATER. FLOW APPROACHES HOMES DOWNSTREAM NEAR LOSOYA. LIVESTOCK
  ARE CUT OFF AND POTENTIALLY DROWNED IN THE FLOOD PLAIN.

$$

TXC029-261327-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-130526T1455Z/
/SACT2.2.ER.130525T2145Z.130526T0000Z.130526T0255Z.NO/
227 PM CDT SAT MAY 25 2013

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
THE FLOOD WARNING CONTINUES FOR THE SALADO AT LOOP 13.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. 
* AT 10:15 AM SATURDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL CONTINUE RISING TO CREST AT OR SLIGHTLY
  ABOVE 20 FEET BY EARLY SATURDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 22.0 FEET...MAJOR LOWLAND FLOODING REACHES THE LOOP 13 BRIDGE 
  FLOOR AND THE LOWER HALF OF THE KOA CAMPGROUND UPSTREAM REQUIRING VISITORS TO 
  EVACUATE THE LOWER HALF IMMEDIATELY AS PARK OFFICIALS DIRECT.  SECONDARY 
  ROADS...LOW BRIDGES AND ACCESS ROADS ARE FLOODED AND  VERY DANGEROUS TO 
  MOTORISTS.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU

SAN ANTONIO RIVER
  MEDINA RIVER NR   16   20   17.9   SAT 01 PM  34.5  14.5   9.4   7.8   6.8
  SALADO CREEK AT   15   18   11.8   SAT 10 AM  13.5   8.1   7.8   7.8   7.7
911 
WGUS44 KEWX 260000
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT SAT MAY 25 2013

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SALADO CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-261800-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-130526T2156Z/
/SACT2.3.ER.130525T1911Z.130526T0600Z.130526T0956Z.NO/
700 PM CDT SAT MAY 25 2013

...OBSERVED FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY... 
...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY... 
THE FLOOD WARNING CONTINUES FOR 
  THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. 
* AT  6:15 PM SATURDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.8 FEET ON AUG 15 
  1960.

$$

&& 

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU

SAN ANTONIO RIVER
  SALADO CREEK AT   15   18   25.1   SAT 06 PM  14.2   8.0   7.8   7.8   7.7

$$
131 
WGUS84 KEWX 260109
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
809 PM CDT SAT MAY 25 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  LEON CREEK AT LEON CK IH-35 AFFECTING BEXAR COUNTY
  MEDINA RIVER AT MEDINA RIVER NR SAN ANTONIO AFFECTING BEXAR COUNTY
  SALADO CREEK AT SALADO CREEK AT LOOP 13 AFFECTING BEXAR COUNTY
  SAN ANTONIO RIVER NEAR ELMENDORF AFFECTING BEXAR AND WILSON COUNTIES
  SAN ANTONIO RIVER NEAR FALLS CITY AFFECTING KARNES COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-260712-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-130526T0712Z/
/LKST2.3.ER.130525T1441Z.130525T1830Z.130526T0112Z.NR/
809 PM CDT SAT MAY 25 2013

 THE FLOOD WARNING CONTINUES FOR
  THE LEON CREEK AT LEON CK IH-35.
* AT  7:46 PM SATURDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 20.0 FEET...MAJOR FLOODING INUNDATES NUMEROUS HOMES IN CAMARGO 
  PARK ABOVE KELLY AFB AND BETWEEN KELLY AND IH-35.  SEVERAL HORSE BARNS ARE 
  FLOODED.  THE JET ENGINE TEST FACILITY AT KELLY AFB IS THREATENED. ROADS...
  STREETS AND LOW BRIDGES ARE POTENTIALLY DEADLY.

$$

TXC029-261909-
/O.EXT.KEWX.FL.W.0001.000000T0000Z-130527T1001Z/
/SAAT2.3.ER.130525T1850Z.130526T0600Z.130526T2201Z.NO/
809 PM CDT SAT MAY 25 2013

 THE FLOOD WARNING CONTINUES FOR
  THE MEDINA RIVER AT MEDINA RIVER NR SAN ANTONIO.
* AT  7:15 PM SATURDAY THE STAGE WAS 32.25 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.5 FEET AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.


$$

TXC029-261909-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-130527T0335Z/
/SACT2.3.ER.130525T1911Z.130526T0600Z.130526T1535Z.NO/
809 PM CDT SAT MAY 25 2013

 THE FLOOD WARNING CONTINUES FOR
  THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT  7:15 PM SATURDAY THE STAGE WAS 25.76 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEARING ITS CREST AND WILL BEGIN TO FALL 
  THIS EVENING FALLING BELOW FLOOD STAGE TOMORROW LATE MORNING.


$$

TXC029-493-261909-
/O.EXT.KEWX.FL.W.0003.000000T0000Z-130527T1839Z/
/ELMT2.3.ER.130525T1749Z.130526T1200Z.130527T0639Z.NO/
809 PM CDT SAT MAY 25 2013

 THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT  7:30 PM SATURDAY THE STAGE WAS 48.8 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 57.6 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* IMPACT...AT 60.0 FEET...DOWNSTREAM IN WILSON COUNTY PEOPLE CUT OFF BY NUMEROUS
  FLOODED FARM TO MARKET ROADS.  NUMEROUS HOMES ARE FLOODED IN WILSON COUNTY AS 
  WELL.

$$

TXC255-261908-
/O.EXT.KEWX.FL.W.0008.130527T0848Z-130529T2026Z/
/FACT2.2.ER.130527T0848Z.130528T1200Z.130529T0826Z.NO/
809 PM CDT SAT MAY 25 2013

 THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* AT  7:15 PM SATURDAY THE STAGE WAS 1.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 19.4 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* IMPACT...AT 20.0 FEET...MAJOR FLOODING DAMAGES CROP AND PASTURELAND...
  IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND ANY EQUIPMENT IN THE FLOOD PLAIN.
  LIVESTOCK IN FLOOD PRONE AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  SECONDARY
  ROADS AND LOW BRIDGES ARE FLOODED NEAR THE RIVER AND  VERY DANGEROUS.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU

SAN ANTONIO RIVER
  LEON CK IH-35     13   15   17.5   SAT 08 PM   5.9   5.6   5.5   5.4      
  MEDINA RIVER NR   16   20   32.2   SAT 07 PM  10.9   6.8   5.9   5.7      
  SALADO CREEK AT   15   18   25.8   SAT 07 PM   8.0   7.8   7.8   7.7      
  ELMENDORF         33   35   48.8   SAT 07 PM  30.9  16.8  14.9  14.5      
  FALLS CITY         6   12    1.2   SAT 07 PM  13.7  19.4  10.1   3.0      

$$
827 
WGUS84 KEWX 261419
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 AM CDT SUN MAY 26 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

 SALADO CREEK AT SALADO CREEK AT LOOP 13 AND LEON CREEK AT IH-35
 AFFECTING BEXAR COUNTY
 PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-270819-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/LKST2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
919 AM CDT SUN MAY 26 2013

THE FLOOD WARNING IS CANCELLED FOR 
  LEON CREEK AT LEON CK IH-35.
* AT  8:15 AM SUNDAY THE STAGE WAS 8.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED  NEAR 28 FEET SATURDAY AFTERNOON
  AND THEN BEGAN TO FALL. THIS RIVER FELL BELOW THE FLOOD STAGE
  LATE LAST NIGHT AND THEN FELL BELOW THE BANKFULL STAGE EARLY THIS
  MORNING. 

$$

TXC029-261449-
/O.CAN.KEWX.FL.W.0002.000000T0000Z-130527T0335Z/
/SACT2.3.ER.130525T1911Z.130526T0215Z.130526T0747Z.NO/
919 AM CDT SUN MAY 26 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT  8:15 AM SUNDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 26 FEET LAST NIGHT AND THEN
  BEGAN TO FALL. THE RIVER FELL BELOW THE FLOOD STAGE EARLY THIS 
  MORNING AND WILL DROP BELOW THE BANKFULL STAGE BY LATE THIS MORNING.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI

SAN ANTONIO RIVER
  LEON CK IH-35     13   15    8.3   SUN 08 AM   6.2   5.6   5.5   5.4   5.3
  SALADO CREEK AT   15   18   15.3   SUN 08 AM   8.1   7.8   7.8   7.7   7.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 6:58 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 25, 6:58 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 AM CDT SAT MAY 25 2013

.AVIATION...
FAVORABLE MODERATE INSTABILITY AND UPPER LEVEL DISTURBANCE MOVING
ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY THIS MORNING WILL AID
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO PREVAIL ACROSS
THE I-35 CORRIDOR THROUGH LATE THIS AFTERNOON. MVFR/IFR CIGS ARE
EXPECTED AS STORMS MOVE ACROSS THE AIRPORT SITES WITH GUSTY WINDS
UP TO 28 KNOTS. WEATHER CONDITIONS WILL IMPROVE THIS AFTERNOON AS THE
UPPER TROUGH MOVES TO CENTRAL TEXAS AND A DRY AIRMASS MOVES ACROSS
THE AREA FROM THE WEST. ACROSS KDRT...MVFR CONDITIONS ARE EXPECTED
THIS MORNING WITH VFR RETURNING AFTER 18Z THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 333 AM CDT SAT MAY 25 2013/

SHORT TERM (TODAY THROUGH SUNDAY)...
A WEAK UPPER LEVEL TROUGH SLOWLY MOVES ACROSS THE AREA TODAY INTO
TONIGHT. HI-RES MODELS SHOW SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS MUCH OF THE AREA WITH LESS COVERAGE ALONG THE
RIO GRANDE. PWS IN THE 1.4 TO 1.8 INCH RANGE INDICATE LOCALLY
HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS RANGE FROM LESS THAN
1/10 INCH OUT WEST TO 1/4 TO 1 INCH WITH ISOLATED TOTALS OF 2 TO 4
INCHES EAST. CAN NOT RULE OUT SOME GUSTY WINDS AND SMALL HAIL WITH
THE STRONGER STORMS. ON SUNDAY...AN UPPER LEVEL RIDGE STARTS TO
BUILD INTO TEXAS FROM MEXICO. RESIDUAL DEEPER MOISTURE ALLOWS FOR
ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP. DUE TO CLOUDS AND
RAIN...TEMPERATURES WILL BE SLIGHTLY BELOW AVERAGE.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE UPPER LEVEL RIDGE BUILDS A LITTLE MORE BY MONDAY WITH NO RAIN
DUE TO SUBSIDENCE AND SLIGHTLY LESS MOISTURE. THE UPPER LEVEL
RIDGE WEAKENS TUESDAY THROUGH THURSDAY AS AN UPPER LEVEL TROUGH
PASSES BY TO THE NORTH ACROSS THE SOUTHERN ROCKIES INTO SOUTHERN
PLAINS. DEEPER MOISTURE RETURNS AS MID LEVEL FLOW TURNS SOUTHERLY.
EXPECT ISOLATED SHOWERS AND THUNDERSTORMS OUT WEST TUESDAY
EVENING AND WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT SPREADING TO
ALL AREAS THURSDAY INTO THURSDAY NIGHT. ON FRIDAY...SUBTROPICAL
RIDGE BEGINS TO STRONGLY BUILD OVER THE AREA WITH NO RAIN CHANCES.
TEMPERATURES CLOSER TO AVERAGE CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  71  91  71  91 /  60  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  86  69  89  70  90 /  60  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     86  70  91  71  90 /  60  20  10  -   -
BURNET MUNI AIRPORT            84  68  88  69  89 /  60  20  10  -   -
DEL RIO INTL AIRPORT           88  73  92  73  95 /  20  20  10  -   -
GEORGETOWN MUNI AIRPORT        84  69  88  70  88 /  60  20  10  -   -
HONDO MUNI AIRPORT             88  71  91  71  93 /  60  20  10  -   -
SAN MARCOS MUNI AIRPORT        86  70  90  71  90 /  60  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   85  71  89  71  89 /  50  20  10  -   -
SAN ANTONIO INTL AIRPORT       87  72  90  72  91 /  60  20  10  -   -
STINSON MUNI AIRPORT           87  71  90  72  91 /  60  20  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
Hazardous weather outlook, May 25, 4:47 AM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 AM CDT SAT MAY 25 2013

TXZ171>173-183>194-202>209-217>225-228-261000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
447 AM CDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE EDWARDS PLATEAU
AND HILL COUNTRY AREAS TODAY WITH A MOIST FLOW OFF THE GULF OF
MEXICO TO GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
MAINLY ACROSS THE EASTERN TWO THIRDS OF SOUTH CENTRAL TEXAS.
LOCALLY HEAVY RAINFALL UP TO 4 INCHES...GUSTY WINDS AND SMALL HAIL
ARE POSSIBLE. EXPECT MINOR FLOODING AT LOCAL STREETS...UNDERPASSES
AND OVER POOR DRAINAGE LOCATIONS. WEATHER CONDITIONS WILL IMPROVE
SIGNIFICANTLY THIS EVENING INTO SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 25, 8:05 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY RAIN       1 ENE BALCONES HEIGHTS  29.49N  98.54W
05/25/2013  M7.00 INCH       BEXAR              TX   TRAINED SPOTTER

            SEVEN INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT

&&

EVENT NUMBER EWX1300484

SBS
Local storm report, May 25, 8:09 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
809 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     FLASH FLOOD      SAN ANTONIO             29.46N  98.51W
05/25/2013                   BEXAR              TX   DEPT OF HIGHWAYS

            SEVERAL ROADS CLOSED DUE TO FLASH FLOODING RAINS
            INCLUDING WEIDNER RD AND LOOKOUT RD

&&

EVENT NUMBER EWX1300485

SBS
Local storm report, May 25, 8:21 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 SSE CASTLE HILLS      29.51N  98.51W
05/25/2013  M8.77 INCH       BEXAR              TX   NWS EMPLOYEE

            8.77 INCHES OF RAIN HAS FALLEN IN THE PAST 24 HOURS...4
            INCHES OR MORE FELL IN OVER SIX HOURS

&&

EVENT NUMBER EWX1300486

SBS
Local storm report, May 25, 8:44 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLASH FLOOD      SAN ANTONIO             29.46N  98.51W
05/25/2013                   BEXAR              TX   NWS OFFICE

            SAN ANTONIO RIVER AT LOOP 410 HAS RISEN TO 27.8 FEET
            DUE TO FLASH FLOOD RAINS...THIS IS 1.7 FEET ABOVE MAJOR
            FLOOD STAGE

&&

EVENT NUMBER EWX1300487

SBS
Local storm report, May 25, 9:05 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      2 SSE LEON VALLEY       29.47N  98.60W
05/25/2013                   BEXAR              TX   TRAINED SPOTTER

            INGRAM AND CALLAGHAN ROADS ARE UNDER 12 INCHES OF
            WATER.

&&

EVENT NUMBER EWX1300488

PM
Local storm report, May 25, 9:40 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      N SAN ANTONIO           29.46N  98.51W
05/25/2013                   BEXAR              TX   FIRE DEPT/RESCUE

            AS OF 9AM THERE ARE 13 WATER RESCUES ON GOING IN THE
            CITY OF SAN ANTONIO.

&&

EVENT NUMBER EWX1300489

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:04 AM CDTAreal Flood AdvisoryEWXBexar116 min
May 25, 4:45 AM CDTAreal Flood AdvisoryEWXKendall105 min
May 25, 5:34 AM CDTAreal Flood AdvisoryEWXBexar, Comal116 min
May 25, 6:06 AM CDTFlash Flood WarningEWXBexar3 hr
May 25, 6:06 AM CDTTornado WarningEWXBexar, Comal24 min
May 25, 7:28 AM CDTSpecial Weather StatementEWXBurnet47 min
May 25, 8:04 AM CDTAreal Flood AdvisoryEWXComal116 min
May 25, 8:49 AM CDTFlash Flood Warning EmergencyEWXBexar7 hr
May 25, 8:56 AM CDTFlash Flood WarningEWXAtascosa, Karnes, Wilson3 hr
May 25, 9:01 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 15 more36 hr
May 25, 9:42 AM CDTFlash Flood WarningEWXBexar, Blanco, Caldwell, Comal, Guadalupe, Hays and 1 more3 hr
May 25, 9:42 AM CDTRiver Flood WarningEWXBexar35 hr
May 25, 9:42 AM CDTRiver Flood WarningEWXBexar, Wilson47 hr
May 25, 9:58 AM CDTRiver Flood WarningEWXBexar16 hr
May 25, 10:22 AM CDTSpecial Weather StatementEWXKarnes38 min
May 25, 10:35 AM CDTRiver Flood WarningEWXComal, Guadalupe6 hr
May 25, 10:35 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
May 25, 10:35 AM CDTRiver Flood WarningEWXComal, Guadalupe6 hr
May 25, 10:59 AM CDTAreal Flood AdvisoryEWXBexar, DeWitt, Gonzales, Guadalupe, Karnes, Wilson2 hr
May 25, 11:15 AM CDTSpecial Weather StatementEWXKarnes45 min
May 25, 11:17 AM CDTTornado WarningEWXDeWitt, Karnes43 min
May 25, 11:42 AM CDTSpecial Weather StatementEWXKarnes48 min
May 25, 11:51 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Caldwell, Comal, DeWitt, Gonzales and 5 more3 hr
May 25, 11:55 AM CDTTornado WarningEWXDeWitt, Karnes35 min
May 25, 5:25 PM CDTRiver Flood WarningEWXKarnes3 days

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.